By Topic

Analysis of the error in the reconstruction of N-dimensional stochastic processes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Clark, J.J. ; Harvard University, Cambridge, MA, USA ; Lawrence, P.

This correspondence derives a frequency domain expression for the error in the reconstruction of an N-dimensional stochastic process from its uniformly distributed samples when the reconstruction technique of Petersen and Middleton is used with an arbitrary reconstruction filter.

Published in:

Acoustics, Speech and Signal Processing, IEEE Transactions on  (Volume:34 ,  Issue: 5 )